# SDR SPAA0000027

- Difficulty date: December 29, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,272 hours, 29,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 156112106
- Part serial: 12103
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND L-2 DOOR MOUNTED EVACUATION SLIDE CYLINDER PRESSURE LOW.  REMOVED AND REPLACED EVACUATION SLIDE ASSEMBLY.
